Jump to content





Days 43-47 - Claravis (Accutane)

Posted by MargaretLeo, 22 April 2011 · 282 views

accutane/claravis
What's new: One big pimple and then about 4-5 smaller pimples on just one side of my jaw. Another on my lower cheek/near mouth area. Clear skin everywhere else. Itchy scalp is back.

My face: Well it's been five days since I last blogged, and it's not b/c nothing has changed with my skin. Work has been crazier. So in the past five days I've broke out again on my jawline.  I'm not sure if it's b/c my time of the month is here or that the upped dose from 40-60mgs is kicking in, but a few days ago a lot more pimples sprouted on my jawline (compared to just 1-2 actives). And my face has gotten that red again, like when it was my second week after starting it. And my nose is bumpy again like more blackheads are coming to the surface. So basically round two. Although it's not as bad as round one b/c my face is in a better place to start, smoother skin all around, less blackheads on nose and not as irritated. Some mornings I wake up with a crack on one side of my mouth/lips. Not bleeding crack, just peely skin in the corner of my mouth. Not sure how to explain it. But aquaphor and it's healed.

Everything else: Nothing too bad. As far as joints, back and headache, nothing has changed there. Just minimal soreness once in awhile. My scalp has gotten itchy again, assume that's from the upped dose, part of the round 2. Everything else is pretty good though. Still very positive about it all; days are going by quickly. Just not looking forward to how careful I'll have to be in the next few months b/c of the sun. But, just like some other things, being on this medication trains you to be very good to your body and skin (moisturizing, drinking water, wearing SPF, etc.). Hopefully most of it will stick post-accutane.